Authors: Ghilezan, Silvia 
Kunčak, Viktor
Title: Reducibility method in simply typed lambda calculus
Journal: Novi Sad Journal of Mathematics
Volume: 31
First page: 27
Last page: 32
Issue Date: 2001
A general reducibility method for proving reduction properties of the simply typed lambda calculus is presented and sufficient conditions for its applications are derived.
Keywords: lambda calculus | simple types | reducibility model
Publisher: Univerzitet u Novom Sadu

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.